I am on prozac as of last Wednesday. I feel the same if not worse than I did a week ago. Could my medication be the cause or is it too soon for it to be working properly? I have hypothyroid, could have that something to do with it?
That is much too soon to tell any difference, give it some time, I was on Prozac for 10 ys and loved it, I grew immuned to it & now I've been on Effexor XR I liked the Prozac soooo much better. give it time you'll love it.
Sometimes these meds can make you feel a little lousy for the first couple weeks until your body adjusts. Expect that it will take a good 4 to 6 weeks before the Prozac will even start working. These SSRI meds take plenty of time to build up theraputic levels in the blood streem. They are by no means a quick fix.
if you do not feel anything it will probably work. if it is the wrong ssri you will feel jittery and anxious the second or third day. it takes about 3 to 4 weeks. if you feel the same that is agood sign. hang in there.
I noticed your thought-cloud (fancy thingy for MH) changed to "feeling better". Are you noticing any changes yet when it comes to the Prozac? The wait can be long but sometimes we're waiting and waiting and don't realize that the meds actually slowly started working....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.